# SDR IPXA2021041368164

- Difficulty date: March 26, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 102,682 hours, 19,431 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114527
- Condition: Cracked
- Location: Center Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2CENTER CARGO PRODUCTION SPLICE CRACK AT LON 35R BETWEEN STA. 5-113-1541.REMOVED,FABRICATED AND REPLACED CRACKED SPLICE IAW SRM 51-33-01  (MINOR).
